Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child suffering with asthma, has attacks on change in weather, taking cold drinks. Taking seritied inhaler, nebulizer on attack, myteka. Is the course of treatment right?

Hi .my son is suffering with asthma from last7 years he is now 11 year old .he had attack on changing weather.or taking cold drink and Chinese sauces. He is taking seritied inhaler on attack also took nebulizer .and myteka tablet one daily .I want to ask is he taking,proper madicen?and how long he take these madicen.he used normelsslime ,clinel A,and ventolin in nebulizer.he mebylize only at time of attack. What u suggest.?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Your son is suffering from asthma which is sporadic. His asthma symptoms seem to come only with change of weather or with cold drink He should take medicines only when his symptoms are likely to get aggravated ie with change of season. These can be started little before the weather is going to change and continued for some time and then tapered off once the weather has improved. He should avoid very cold water and artificially flavoured cold drinks.
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor